MathSciNet Relay Station
MathSciNet bibliographic data
MR190145 (32 #7559) 14.49 (10.10)
Miwa, Megumu On Mordell's conjecture for algebraic curves over function fields. J. Math. Soc. Japan 18 1966 182–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement